Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 121, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 2:58 PM MDT for Bowman County, Golden Valley County, Slope County, North Dakota. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 2:58 PM MDT (20:58 UTC)
- Expired
- Jul 10, 2016, 4:00 PM MDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Bowman County, ND, Golden Valley County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 228 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:52 PM MDT | TSTM WND GST 60 | 6 Ene Pretty Butte, ND | . |
| Jul 10, 3:52 PM MDT | HAIL 1.75 | 6 Ene Pretty Butte, ND | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:48 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -743 J/kg
- Mixed-layer LCL
- 1955 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
206
WUUS53 KBIS 102058
SVRBIS
NDC011-033-087-102200-
/O.NEW.KBIS.SV.W.0121.160710T2058Z-160710T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
258 PM MDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
WESTERN SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHERN GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 400 PM MDT
* AT 258 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
BAKER...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MARMARTH AROUND 320 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PRETTY
BUTTE...ALPHA...THREE V CROSSING...SUNSET BUTTE AND GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4667 10404 4667 10365 4665 10361 4663 10360
4663 10358 4655 10344 4614 10348 4613 10404
TIME...MOT...LOC 2058Z 258DEG 30KT 4636 10425
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
MATHEWS2 follow-up statements
825
WWUS53 KBIS 102117
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
317 PM MDT SUN JUL 10 2016
NDC011-033-087-102200-
/O.CON.KBIS.SV.W.0121.000000T0000Z-160710T2200Z/
BOWMAN ND-SLOPE ND-GOLDEN VALLEY ND-
317 PM MDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHWESTERN BOWMAN...WESTERN SLOPE AND SOUTHERN GOLDEN VALLEY
COUNTIES...
AT 315 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF MARMARTH...OR 11 MILES EAST OF BAKER...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. 61 MPH WINDS WERE REPORTED IN
BAKER WITH THIS STORM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RHAME...MARMARTH...GRIFFIN...PRETTY BUTTE...ALPHA...
THREE V CROSSING AND SUNSET BUTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4667 10404 4667 10365 4665 10361 4663 10360
4663 10358 4655 10344 4614 10348 4613 10404
TIME...MOT...LOC 2115Z 258DEG 30KT 4639 10404
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
MATHEWS160
WWUS53 KBIS 102135
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
335 PM MDT SUN JUL 10 2016
NDC011-033-087-102200-
/O.CON.KBIS.SV.W.0121.000000T0000Z-160710T2200Z/
BOWMAN ND-SLOPE ND-GOLDEN VALLEY ND-
335 PM MDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHWESTERN BOWMAN...WESTERN SLOPE AND SOUTHERN GOLDEN VALLEY
COUNTIES...
AT 331 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
MARMARTH...OR 13 MILES NORTHEAST OF BAKER, MONTANA...MOVING
NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. SEVERE WEATHER HAD OCCURRED IN THE BAKER, MONTANA
AREA OF FALLON COUNTY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RHAME...MARMARTH...GRIFFIN...PRETTY BUTTE...ALPHA...
THREE V CROSSING AND SUNSET BUTTE.
VERY HEAVY RAIN IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING OF STREETS, DITCHES, AND CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4667 10404 4667 10365 4665 10361 4663 10360
4663 10358 4655 10344 4614 10348 4613 10404
TIME...MOT...LOC 2131Z 245DEG 21KT 4645 10401
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JP MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:17 PM MDT, 41 minutes earlier.
Area forecast discussion, Jul 10, 2:17 PM MDT, 41 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 317 PM CDT SUN JUL 10 2016 .SHORT TERM...(This evening through Monday) Issued at 256 PM CDT Sun Jul 10 2016 Robust upper level low across the northwest Conus will move east and approach the northern plains this period. A line of thunderstorms has fored along a cold frontal boundary in eastern Montana and southwest North Dakota. To the east warm and humid air will push the heat index above 100 south central early this evening. Overnight it appears the threat for thunderstorms will be highest across the north and west with lower pops south central where it will take longer to erode the elevated mixed layer and cap. The threat for severe weather will however extend south to the south dakota border as the cape and shear are very favorable. Precipitable water will support some heavy rain potential across portions of northwest north dakota this evening and possibly east late tonight. .LONG TERM...(Monday night through Sunday) Issued at 256 PM CDT Sun Jul 10 2016 Main concerns in the long term will be an anomalous h500 low forecast to move across northern north dakota into southern canada by wednesday. Global models look consistent in bringing strong wrap around winds monday evening and overnight into tuesday morning. Bufkit soundings show strong wind potential with wind advisory criteria likely met with a low end warning criteria not out if the question southwest monday night into tuesday. will not issue wind headlines yet but will highlight in the hazardous weather outlook. the remainder of teh week will be cooler behind the upper upper low however with a Northwest flow regime there will be at least chances for thunderstorms through sunday. & .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 256 PM CDT Sun Jul 10 2016 A trough of low pressure from Saskatchewan to a surface low pressure system across northwest South Dakota will be the focus for thunderstorms tonight across west and central North Dakota. Hazards to aviation will focus on thunderstorms...some likely severe with strong winds. Too uncertain in timing so maintained the vicinity descriptor. Also left out strong winds until closer to the thunderstorm period. && .BIS Watches/Warnings/Advisories... Heat Advisory until 7 PM CDT /6 PM MDT/ this evening for NDZ045>048-050-051. && SHORT TERM...WAA LONG TERM...WAA AVIATION...WAA
Hazardous weather outlook, Jul 10, 8:40 AM MDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 940 AM CDT SUN JUL 10 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111445- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 940 AM CDT SUN JUL 10 2016 /840 AM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON FAR SOUTH CENTRAL AND FAR SOUTHEAST. HEAT INDEX VALUES TO 107 DEGREES ARE EXPECTED. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. THE MOST FAVORABLE AREAS FOR SEVERE WEATHER IS WESTERN AND NORTH CENTRAL NORTH DAKOTA. VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNDAY NIGHT.
In the hours before
Local storm report, Jul 10, 9:44 AM MDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1044 AM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL BARLOW 47.57N 99.14W
07/09/2016 E1.00 INCH FOSTER ND PUBLIC
ARB OBSERVER ESTIMATED HAIL OCCURRED AROUND 830 PM CDT
&&
KROLAKLocal storm report, Jul 10, 10:10 AM MDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 AM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL 3 S HAMBERG 47.73N 99.51W
07/09/2016 E1.00 INCH WELLS ND PUBLIC
ARB OBSERVER REPORTED HAIL BETWEEN 902 PM CDT AND 913
PM CDT.
&&
KROLAKLocal storm report, Jul 10, 10:47 AM MDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1147 AM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM HEAVY RAIN MONTPELIER 46.70N 98.59W
07/10/2016 M1.55 INCH STUTSMAN ND CO-OP OBSERVER
24 HOUR REPORT
&&
KROLAKLocal storm report, Jul 10, 10:48 AM MDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1148 AM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM HEAVY RAIN MARSHALL 47.14N 102.33W
07/10/2016 M1.15 INCH DUNN ND CO-OP OBSERVER
24 HOUR REPORT
&&
KROLAKLocal storm report, Jul 10, 11:28 AM MDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1228 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND GST DICKINSON 46.88N 102.79W
07/10/2016 M85 MPH STARK ND PUBLIC
REPORT FROM THE SOUTH SIDE OF DICKINSON OF
NUMEROUS TREES SNAPPED AND OTHERS UPROOTED.
A CAMPER WAS FLIPPED OVER. PERSON HAD A
HAND-HELD ANEMOMETER (WIND EQUIPMENT).
LENGTH OF EVENT UNKNOWN.
0110 AM TSTM WND GST 6 S DICKINSON 46.79N 102.80W
07/10/2016 M76 MPH STARK ND ASOS
ALL TIMES ARE CENTRAL DAYLIGHT. KDIK ASOS
PEAK WIND OF THE EVENT WAS 76 MPH. BASED ON
ASOS ONE-MINUTE DATA THE SEVERE THUNDERSTORM
WIND STARTED AT 1251 AM AND CONTINUED UNTIL
123 AM. (58 MPH OR HIGHER).
&&
NWS BISMARCK ND
IRIS SYSTEMSpecial weather statement, Jul 10, 1:22 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 122 PM MDT SUN JUL 10 2016 NDZ031-102000- GOLDEN VALLEY ND- 122 PM MDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT GOLDEN VALLEY COUNTY UNTIL 200 PM MDT... AT 122 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARLYLE...OR 14 MILES SOUTH OF BEACH...MOVING NORTH AT 35 MPH. WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEACH...GOLVA...SENTINEL BUTTE AND ALPHA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4717 10404 4716 10370 4661 10380 4664 10404 TIME...MOT...LOC 1922Z 191DEG 32KT 4670 10405 ABELING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 6:58 PM MDT | Special Weather Statement | BIS | Pierce | 47 min |
| Jul 9, 7:01 PM MDT | Special Weather Statement | BIS | Wells | 44 min |
| Jul 9, 7:06 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 54 min |
| Jul 9, 7:06 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 54 min |
| Jul 9, 7:20 PM MDT | Tornado Warning | BIS | Foster, Wells | 25 min |
| Jul 9, 7:41 PM MDT | Tornado Warning | BIS | Foster | 34 min |
| Jul 9, 7:47 PM MDT | Severe Thunderstorm Warning | BIS | Wells | 43 min |
| Jul 9, 8:00 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 60 min |
| Jul 9, 8:11 PM MDT | Tornado Warning | BIS | Foster, Stutsman | 34 min |
| Jul 9, 8:29 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 46 min |
| Jul 9, 8:38 PM MDT | Tornado Warning | BIS | Foster, Stutsman, Wells | 37 min |
| Jul 9, 8:44 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 61 min |
| Jul 9, 8:50 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 40 min |
| Jul 9, 8:58 PM MDT | Areal Flood Warning | BIS | Foster, Stutsman, Wells | 6 hr |
| Jul 9, 9:19 PM MDT | Special Weather Statement | BIS | Emmons, Logan | 41 min |
| Jul 9, 9:21 PM MDT | Special Weather Statement | BIS | Wells | 39 min |
| Jul 9, 9:45 PM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 60 min |
| Jul 9, 10:00 PM MDT | Areal Flood Warning | BIS | Stutsman | 6 hr |
| Jul 9, 10:05 PM MDT | Special Weather Statement | BIS | Logan, McIntosh | 40 min |
| Jul 9, 10:41 PM MDT | Special Weather Statement | BIS | Golden Valley, Slope | 49 min |
| Jul 9, 10:46 PM MDT | Special Weather Statement | BIS | Dickey, LaMoure, Stutsman | 59 min |
| Jul 9, 11:33 PM MDT | Special Weather Statement | BIS | Billings | 57 min |
| Jul 10, 12:02 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 58 min |
| Jul 10, 12:47 AM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 58 min |
| Jul 10, 1:45 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 60 min |
| Jul 10, 3:44 AM MDT | Special Weather Statement | BIS | Emmons, Kidder | 46 min |
| Jul 10, 5:42 AM MDT | Special Weather Statement | BIS | Stutsman | 63 min |
| Jul 10, 1:22 PM MDT | Special Weather Statement | BIS | Golden Valley | 38 min |
| Jul 10, 2:49 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie | 56 min |
| Jul 10, 3:41 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 64 min |
| Jul 10, 3:55 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope | 50 min |
| Jul 10, 4:18 PM MDT | Special Weather Statement | BIS | McKenzie | 42 min |
| Jul 10, 4:37 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail, Ward | 53 min |
| Jul 10, 4:54 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more | 51 min |
| Jul 10, 5:04 PM MDT | Special Weather Statement | BIS | McKenzie | 41 min |
| Jul 10, 5:36 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Dunn, Grant, Hettinger, Mercer and 5 more | 54 min |
| Jul 10, 5:59 PM MDT | Special Weather Statement | BIS | Burke | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.